# SDR GAIA01198ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT LEFT BS 1166 FRAME DENTED AT WL 212.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 1166 LEFT WL 212 IAW B727 SRM 53-10-4 FIG 2.  (M)
